Winter Storm, Oswego
- When
- February 13, 4:00 PM EST to February 14, 12:00 PM EST
- Where
- Oswego forecast zone
- Property damage
- $15,000
- Reported by
- CoCoRaHS
- Coordinates
- 43.464, -76.209 (the zone’s center; the record gives no point)
A strengthening low pressure system lifted moved up the mid Atlantic coast and brought heavy snow to the North Country. Between eight and twelve inches of heavy, wet snow blanketed Jefferson, Lewis and Oswego counties.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BUF wrote it up.
A strengthening low pressure system lifted moved up the mid Atlantic coast and brought heavy snow to the North Country. Between eight and twelve inches of heavy, wet snow blanketed Jefferson, Lewis and Oswego counties. Specific snowfall reports included: 12 inches at Lowville and 8 inches at Watertown and Fulton.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before the first event at Feb 13, 3:32 PM EST, 28 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
332 PM EST THU FEB 13 2014
.SYNOPSIS...
A SIGNIFICANT WINTER STORM WILL MOVE UP THE EAST COAST TONIGHT AND
FRIDAY...AND WILL BRING AN ACCUMULATING SNOWFALL TO AREAS FROM THE
GENESEE VALLEY EASTWARD TONIGHT AND FRIDAY MORNING...WITH HEAVY
SNOWFALL EXPECTED EAST OF LAKE ONTARIO. IN THE WAKE OF THIS WINTER
STORM...ANOTHER ROUND OF SCATTERED TO NUMEROUS SNOW SHOWERS WILL
FOLLOW FOR FRIDAY AND SATURDAY AS A SECOND BUT WEAKER LOW PRESSURE
SYSTEM TRACKS EAST FROM THE CENTRAL GREAT LAKES.
&&
.NEAR TERM /THROUGH FRIDAY/...
THE MAIN FOCUS DURING THIS PERIOD WILL BE ON A SIGNIFICANT WINTER
STORM THAT WILL TRACK FROM JUST EAST OF THE DELMARVA PENINSULA TO
THE COAST OF MAINE TONIGHT...BEFORE LIFTING OUT ACROSS THE CANADIAN
MARITIMES ON FRIDAY. TODAY/S OBSERVATIONAL TRENDS HAVE SUGGESTED
THAT THIS SYSTEM WILL TAKE A SLIGHTLY FURTHER WESTWARD TACK THEN
PREVIOUSLY EXPECTED...WITH THE 12Z SUITE OF OPERATIONAL GUIDANCE
UNIVERSALLY PICKING UP ON THIS AND TRENDING THIS SYSTEM FURTHER
WEST...AND CONSEQUENTLY WETTER FOR OUR FORECAST AREA.
THIS WETTER TREND IS ESPECIALLY TRUE FOR OUR EASTERN FINGER LAKES
AND NORTH COUNTRY ZONES...WHICH BY ALL APPEARANCES WILL COME UNDER
THE INFLUENCE OF A SIGNIFICANT DEFORMATION ZONE FOR AT LEAST A PART
OF TONIGHT...WITH THIS FEATURE ALSO SLOWER TO DEPART OVERNIGHT AND
FRIDAY. SUPERIMPOSED UPON THE DEFORMATION ZONE WILL ALSO BE A NICE
AREA OF LOW LEVEL CONVERGENCE SITUATED AT THE NOSE OF A 40-50 KT
NORTHEASTERLY LOW LEVEL JET...AND A STRONGLY DIFFLUENT FLOW ALOFT
ON THE FRONT FLANK OF THE PARENT UPPER LEVEL LOW...BOTH OF WHICH
WILL ONLY SERVE TO ENHANCE LIFT AND MOISTURE TRANSPORT ACROSS THIS
PARTICULAR AREA.
CONSEQUENTLY...A MODEL QPF CONSENSUS NOW PORTRAYS A SOLID HALF TO
THREE QUARTERS OF AN INCH OF QPF ACROSS OUR NORTH COUNTRY ZONES
THROUGH MIDDAY FRIDAY...WITH LOWER AMOUNTS OF A QUARTER TO HALF OF
AN INCH EXTENDING BACK ACROSS PORTIONS OF THE FINGER LAKES. BASED ON
THESE NUMBERS...WARNING-CRITERIA SNOWFALL TOTALS OF 6 TO 10 INCHES
NOW APPEAR LIKELY ACROSS THE NORTH COUNTRY...WITH ADVISORY-TYPE
AMOUNTS OF 4 TO 7 INCHES FALLING ACROSS WAYNE...ONTARIO...AND
NORTHERN CAYUGA COUNTIES. WITH THESE IN MIND...WE HAVE UPGRADED/
EXPANDED THE EXISTING WINTER WEATHER HEADLINES AS OUTLINED BELOW.
FURTHER WEST...LIGHTER ACCUMULATING SNOWS SHOULD EXTEND BACK AS
FAR WEST AS THE GENESEE VALLEY...WHERE 1 TO 3 INCHES OF FRESH
ACCUMULATION WILL BE POSSIBLE THROUGH TONIGHT. IN FACT...IT NOW
APPEARS THAT THE ONLY AREA WITH A CHANCE AT ESCAPING ANY NOTEWORTHY
ACCUMULATION WILL BE EXTREME FAR WESTERN NEW YORK...BUT EVEN HERE A
BRIEF SHOT OF LIGHT SNOW AND A RESULTANT DUSTING OF ACCUMULATION
CANNOT BE COMPLETELY RULED OUT GIVEN THE STEADY WESTWARD TREND SEEN
WITH THIS SYSTEM OVER THE PAST 2-3 DAYS.
ON FRIDAY...SYNOPTIC SNOWS ASSOCIATED WITH THE MAIN WINTER STORM
SHOULD PULL OUT OF THE FINGER LAKES REGION FAIRLY EARLY IN THE
DAY...THOUGH THESE WILL LIKELY HANG ON UNTIL MIDDAY/EARLY AFTERNOON
ACROSS THE NORTH COUNTRY...BEFORE DIMINISHING TO MORE SCATTERED
OROGRAPHICALLY-DRIVEN SNOW SHOWERS AS A WESTERLY UPSLOPE FLOW SETS
UP ACROSS THE LOWER GREAT LAKES. MEANWHILE...ADDITIONAL SCATTERED
LIGHT SNOW SHOWERS WILL DEVELOP ACROSS FAR WESTERN NEW YORK DURING
THE MORNING AND CONTINUE THROUGH THE DAY IN CONJUNCTION WITH THE
PASSAGE OF A DECENT MID-LEVEL SHORTWAVE AND A LINGERING LOW-LEVEL
SURFACE TROUGH...WHILE THE GENESEE VALLEY AND FINGER LAKES SHOULD
REMAIN MAINLY DRY AND FAIRLY CLOUDY FOLLOWING THE DEPARTURE OF THE
MAIN WINTER STORM.
TEMPERATURE-WISE...LOOK FOR READINGS TO AVERAGE MUCH CLOSER TO
NORMAL TONIGHT AND FRIDAY...WITH TONIGHT/S LOWS GENERALLY RANGING IN
THE UPPER TEENS TO LOWER 20S...AND HIGHS CLIMBING TO THE UPPER
20S/LOWER 30S ON FRIDAY.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
BY EARLY FRIDAY EVENING THE STRONG COASTAL LOW WILL BE EXITING STAGE
RIGHT THROUGH THE CANADIAN MARITIMES. A WEAK LOW LEVEL TROUGH WILL
HANG BACK TO THE WEST ACROSS THE OTTAWA VALLEY TO THE CENTRAL
LAKES...AND THIS COULD STILL PRODUCE A FEW LIGHT SNOW SHOWERS
OVERNIGHT ACROSS THE NORTH COUNTRY. THE AIRMASS IS NOT OVERLY
COLD...BUT MAY BE JUST COLD ENOUGH TO SUPPORT SOME MODEST LAKE
ENHANCEMENT EAST OF LAKE ONTARIO. THIS WOULD BE MOST LIKELY ACROSS
THE TUG HILL WITH SOME HELP FROM UPSLOPE FLOW. SOME MINOR
ACCUMULATIONS ARE POSSIBLE IF THE LAKE ENHANCEMENT IS ABLE TO
DEVELOP.
FARTHER WEST...ANOTHER MID LEVEL SHORTWAVE AND SURFACE LOW WILL MOVE
OUT OF THE OHIO VALLEY AND INTO THE MID ATLANTIC STATES LATE FRIDAY
NIGHT AND SATURDAY MORNING. THE NORTHERN EDGE OF THIS AND ALSO SOME
INFLUENCE FROM THE PASSAGE OF A MID LEVEL TROUGH MAY PRODUCE A FEW
LIGHT SNOW SHOWERS ACROSS WESTERN NY.
ON SATURDAY THIS NEXT SYSTEM WILL RAPIDLY DEEPEN JUST OFF THE NEW
ENGLAND COAST...WITH A TROUGH SHARPENING ACROSS THE LOWER GREAT
LAKES. THIS WILL ALLOW NORTHWEST FLOW TO INCREASE DURING THE DAY
WITH COLD AIR DEEPENING ENOUGH TO SUPPORT A BETTER LAKE RESPONSE
SOUTHEAST OF LAKE ONTARIO. THE LAKE EFFECT SNOW WILL LIKELY BE
DISORGANIZED AND BROKEN INTO SNOW SHOWERS DURING THE DAY DUE TO
DIURNAL AFFECTS FROM THE STRONGER MID FEBRUARY SUN ANGLE. EXPECT
SCATTERED SNOW SHOWERS IN GENERAL EVEN OUTSIDE OF LAKE EFFECT AREAS
WITHIN AN AREA OF WRAP AROUND MOISTURE...AND POSSIBLY SOME UPSLOPE
ENHANCEMENT ACROSS THE CHAUTAUQUA RIDGE. ALL OF THIS SHOULD BE
RELATIVELY LIGHT...WITH JUST MINOR SPOTTY ACCUMULATIONS.
SATURDAY NIGHT LAKE EFFECT SHOULD BECOME BETTER ORGANIZED WITH THE
LOSS OF DAYTIME MIXING...AND ALSO AS THE COLD AIR CONTINUES TO
DEEPEN. WNW FLOW WOULD FAVOR AREAS SOUTHEAST OF LAKE ONTARIO...WITH
SOME SNOW ALONG THE ENTIRE SOUTH SHORE AND THE HEAVIEST AMOUNTS
LIKELY FROM THE MONROE COUNTY LAKESHORE TO SOUTHERN OSWEGO COUNTY.
THIS MAY PRODUCE LOCAL MODERATE ACCUMULATIONS IF ONE OR TWO MORE
DOMINANT BANDS ARE ABLE TO FORM. OUTSIDE OF LAKE EFFECT AREAS A FEW
SCATTERED SNOW SHOWERS WILL CONTINUE IN THE COLD CYCLONIC FLOW.
ON SUNDAY THE LAKE EFFECT SOUTHEAST OF LAKE ONTARIO WILL GRADUALLY
WEAKEN DURING THE DAY AS HIGH PRESSURE BUILDS IN AND LOWERS
INVERSION HEIGHTS. THIS HIGH WILL BUILD DIRECTLY OVERHEAD SUNDAY
NIGHT WITH A RETURN TO DRY WEATHER AND CLEAR SKIES FOR A TIME...
BEFORE HIGH CLOUDS BEGIN TO INCREASE AGAIN FROM WEST TO EAST LATE
AHEAD OF THE NEXT SYSTEM.
ANOTHER PUSH OF BELOW NORMAL TEMPERATURES WILL ARRIVE FOR THE
WEEKEND...WITH HIGHS BOTH DAYS ONLY IN THE UPPER TEENS TO LOWER 20S.
LOWS WILL DROP INTO THE LOWER TEENS OR SINGLE NUMBERS SATURDAY NIGHT
AND PERHAPS JUST BELOW ZERO EAST OF LAKE ONTARIO. SUNDAY NIGHT MAY
BE ANOTHER COLD ONE WITH HIGH PRESSURE OVERHEAD YIELDING GOOD
RADIATIONAL COOLING CONDITIONS. FOR NOW WE HAVE LOWER SINGLE DIGITS
ON THE LAKE PLAINS OF WESTERN NY AND A LITTLE BELOW ZERO ACROSS THE
SOUTHERN TIER. THE ONLY THING THAT MAY SAVE GOING COLDER WILL BE
INCREASING CLOUDS LATE IN THE DAY. ACROSS THE NORTH COUNTRY...CLOUDS
WILL LIKELY HOLD OFF UNTIL MONDAY MORNING WHICH WILL ALLOW TEMPS TO
FREE FALL. LOWS MAY REACH 15 TO 20 BELOW ZERO.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
AN ACTIVE PATTERN WILL CONTINUE THROUGH THE LONG TERM PORTION OF THE
FORECAST...ALTHOUGH THE EXPECTED WARMING TREND IS STILL ON TRACK FOR
THE SECOND HALF OF NEXT WEEK.
ANOTHER SHARP TROUGH AND SURFACE LOW WILL CROSS THE LOWER LAKES
REGION LATER MONDAY AFTERNOON AND MONDAY NIGHT. THE ECMWF CONTINUES
WITH A LITTLE SLOWER TIMING THAN THE GFS...AND THIS SLOWER TIMING IS
PREFERRED. WITH THIS IN MIND...WILL CONTINUE WITH JUST LOW CHANCE
POPS FOR MONDAY AFTERNOON ACROSS WESTERN NY WITH LIKELY ARRIVING FOR
MONDAY NIGHT. TEMPERATURES WILL BE MODERATING BY THIS TIME...AND IT
WILL BE MARGINAL FOR ALL SNOW...WITH SOME MIXED PRECIP POSSIBLE
ESPECIALLY IF THE MILDER GFS VERIFIES. FOR NOW WILL SIDE WITH THE
COOLER ECMWF SOLUTION AND KEEP IT ALL SNOW...BUT SOME MIX MAY
EVENTUALLY NEED TO BE INTRODUCED.
THIS SYSTEM WILL QUICKLY EXIT TO THE NORTHEAST ON TUESDAY WITH ANY
SNOW ENDING FROM SOUTHWEST TO NORTHEAST. THE LATEST 12Z GFS AND
ECMWF TRACK THIS SYSTEM SUCH THAT THE COLDER AIR BEHIND IT WILL
REMAIN NORTH OF THE LOWER LAKES. THIS WILL ALLOW TEMPERATURES TO
RECOVER TO A LITTLE ABOVE AVERAGE FOR TUESDAY...WITH HIGHS INTO THE
UPPER 30S IN MOST AREAS.
WEDNESDAY AND THURSDAY THE WARMING TREND WILL CONTINUE...WITH SHARP
WARMING POSSIBLE BY THURSDAY IF THE CURRENT MODEL SOLUTIONS OF A
DEEPER TROUGH OVER THE UPPER MIDWEST VERIFY. WITH THIS IN MIND...
HAVE BROUGHT TEMPERATURES INTO THE MID TO UPPER 40S ACROSS THE
REGION FOR THE NEW DAY 7 THURSDAY...AND 50S WOULD NOT BE OUT OF THE
QUESTION IF THE WARMER ENSEMBLE MEMBERS VERIFY.
THE WARM PATTERN LOOKS TO LAST...AND EVEN AMPLIFY THROUGH THE END OF
NEXT WEEK AND NEXT WEEKEND. BOTH THE GFS AND ECMWF SUGGEST ONE OR
POSSIBLY TWO STRONG SYSTEMS LIFTING INTO THE CENTRAL OR UPPER GREAT
LAKES DURING THIS TIME...WITH STRONG PUSHES OF WARM AIR AHEAD OF
THEM. IT DOES APPEAR IT WILL TURN MUCH COLDER AGAIN AFTER NEXT
WEEKEND AS THE LONGWAVE TROUGH BECOMES RE-ESTABLISHED IN THE CENTRAL
AND EASTERN PORTION OF THE NATION.
&&
.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
A WINTER STORM NEAR THE DELMARVA PENINSULA THIS AFTERNOON WILL LIFT
NORTHEASTWARD ALONG THE EAST COAST TONIGHT AND FRIDAY...EVENTUALLY
REACHING THE CANADIAN MARITIMES BY FRIDAY AFTERNOON. SNOW ASSOCIATED
WITH THIS SYSTEM WILL OVERSPREAD AREAS FROM THE GENESEE VALLEY
EASTWARD THIS AFTERNOON AND THIS EVENING...BEFORE SLOWLY DIMINISHING
FROM WEST TO EAST OVERNIGHT AND FRIDAY. EXPECT CONDITIONS TO LOWER
TO THE LIFR-MVFR RANGE WITHIN THE SNOW...WITH THE WORST CONDITIONS
FOUND ACROSS THE EASTERN FINGER LAKES AND NORTH COUNTRY. FURTHER
WEST ACROSS FAR WESTERN NEW YORK...CONDITIONS WILL BE PREDOMINANTLY
MVFR IN LOWER CIGS...THOUGH THE BULK OF THE SNOW AND ASSOCIATED VSBY
RESTRICTIONS SHOULD REMAIN FURTHER TO THE EAST.
AS THE WINTER STORM PULLS AWAY FROM OUR REGION ON FRIDAY...STEADIER
SNOW ACROSS OUR EASTERN ZONES WILL TAPER OFF TO SCATTERED SNOW
SHOWERS IN THE MORNING...ALLOWING ANY LEFTOVER IFR CONDITIONS THERE
TO IMPROVE BACK TO MVFR. FURTHER WEST...CONDITIONS WILL GENERALLY
REMAIN MVFR WITH SOME ADDITIONAL SCATTERED SNOW SHOWERS BECOMING
POSSIBLE UNDER A LINGERING LOW LEVEL TROUGH...THOUGH PORTIONS OF THE
FINGER LAKES MAY EVENTUALLY SEE IMPROVEMENT BACK TO VFR.
OUTLOOK...
FRIDAY NIGHT...MVFR/IFR IN SCATTERED TO NUMEROUS SNOW SHOWERS.
SATURDAY...MVFR/IFR IN SCATTERED TO NUMEROUS SNOW SHOWERS EAST AND
SOUTHEAST OF THE LAKES...WITH VFR/MVFR CONDITIONS PREVAILING OUTSIDE
ANY SNOW SHOWERS.
SUNDAY...MAINLY VFR WITH A CHANCE OF SNOW SHOWERS SOUTHEAST OF THE
LAKES.
MONDAY AND TUESDAY...VFR/MVFR WITH A CHANCE OF SNOW SHOWERS.
&&
.MARINE...
A SIGNIFICANT WINTER STORM WILL LIFT FROM NEAR THE DELMARVA
PENINSULA TO THE COAST OF MAINE BY FRIDAY MORNING...THEN OUT INTO
THE CANADIAN MARITIMES DURING THE COURSE OF FRIDAY. CONSEQUENTLY...A
MODEST PRESSURE GRADIENT WILL REMAIN IN PLACE ACROSS THE LOWER GREAT
LAKES THROUGH FRIDAY...WITH NORTHEASTERLY WINDS BACKING TO WESTERLY
OVER TIME. AT THIS POINT...EXPECT WINDS AND WAVES TO REMAIN JUST A
LITTLE SHORT OF ADVISORY LEVELS.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WINTER STORM WARNING UNTIL 1 PM EST FRIDAY FOR NYZ006>008.
WINTER WEATHER ADVISORY UNTIL 10 AM EST FRIDAY FOR NYZ004-005-
014.
MARINE...NONE.
&&
SYNOPSIS...JJR
NEAR TERM...JJR
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...JJR
MARINE...JJRHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 246 PM EST THU FEB 13 2014 NYZ006>008-142000- OSWEGO-JEFFERSON-LEWIS- 246 PM EST THU FEB 13 2014 ...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004-005-014-142000- WAYNE-NORTHERN CAYUGA-ONTARIO- 246 PM EST THU FEB 13 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>003-010>013-019>021-085-142000- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON- CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 246 PM EST THU FEB 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-142000- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 246 PM EST THU FEB 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF JJR
The national radar mosaic for the moment the first event began.
3 winter storm. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2014Every state in 2014This day in weather historyWarnings in New York, February 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 503942, 503943, 503946.